Advertisement

Ukrainian Mathematical Journal

, Volume 30, Issue 5, pp 504–508 | Cite as

Existence of a solution of a class of multivalued differential equations with deviating argument

  • D. Tr. Dochev
  • D. D. Bainov
Brief Communications
  • 21 Downloads

Keywords

Differential Equation Multivalued Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. F. Filippov, “The existence of solutions of multivalued differential equations,” Mat. Zametki,10, No. 3, 307–313 (1971).Google Scholar
  2. 2.
    A. Cellina, “Multivalued differential equations and ordinary differential equations,” SIAM J. Appl. Math.,18, No. 2, 533–538 (1970).Google Scholar
  3. 3.
    H. Hermmes, “The generalized differential equations,” Adv. Math.,4, 149–169 (1970).Google Scholar
  4. 4.
    T. Wažewski, “Systemes de command et equations au contingent,” Bull. Acad. Pollon Sci., Ser. Sci. Math. Astr. Phys.,9, No. 3, 151–157 (1961).Google Scholar
  5. 5.
    A. B. Kurzhanskii, “The existence of solutions of equations with an aftereffect,” Differents. Uravn.,6, No. 10. 1800–1809 (1970).Google Scholar
  6. 6.
    Bl. Sendov, “Some problems in the theory of approximation of functions and sets in the Hausdorff metric,” Ukr. Mat. Zh.,24, No. 5, 141–178 (1969).Google Scholar
  7. 7.
    P. Hartman, Ordinary Differential Equations, S. M. Hartman (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • D. Tr. Dochev
    • 1
  • D. D. Bainov
    • 1
  1. 1.Higher Institute of Engineering, Mechanics, and Electrification for the EconomyMedical AcademyBulgaria

Personalised recommendations